Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 380292

On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality


Barić, Josipa; Matić, Marko; Pečarić, Josip
On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality // Mathematical Inequalities & Applications, 12 (2009), 2; 413-432 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 380292 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality

Autori
Barić, Josipa ; Matić, Marko ; Pečarić, Josip

Izvornik
Mathematical Inequalities & Applications (1331-4343) 12 (2009), 2; 413-432

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jensen-Steffensen’ s inequality; convex functions; bounds

Sažetak
We consider the inequalities for normalized Jensen functional, recently introduced by S.S. Dragomir. We give an alternative proof of such inequalities and prove another similar result for the case when f is a convex function on an interval in the real line, while p and q satisfy the conditions for Jensen-Steffensen inequality. We show that our result improves the result of Dragomir in this special case. We also prove the integral versions of all our results, including those related to Boas’ generalization of Jensen-Steffensen integral inequality.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
177-1170889-1287 - Konveksne funkcije i primjene (Matić, Marko, MZOS ) ( POIROT)
117-1170889-0888 - Generalne nejednakosti i primjene (Pečarić, Josip, MZOS ) ( POIROT)

Ustanove:
Fakultet elektrotehnike, strojarstva i brodogradnje, Split,
Tekstilno-tehnološki fakultet, Zagreb,
Prirodoslovno-matematički fakultet, Split

Profili:

Avatar Url Marko Matić (autor)

Avatar Url Josip Pečarić (autor)

Avatar Url Josipa Barić (autor)

Citiraj ovu publikaciju

Barić, Josipa; Matić, Marko; Pečarić, Josip
On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality // Mathematical Inequalities & Applications, 12 (2009), 2; 413-432 (međunarodna recenzija, članak, znanstveni)
Barić, J., Matić, M. & Pečarić, J. (2009) On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality. Mathematical Inequalities & Applications, 12 (2), 413-432.
@article{article, year = {2009}, pages = {413-432}, keywords = {Jensen-Steffensen and \#8217, s inequality, convex functions, bounds}, journal = {Mathematical Inequalities and Applications}, volume = {12}, number = {2}, issn = {1331-4343}, title = {On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality}, keyword = {Jensen-Steffensen and \#8217, s inequality, convex functions, bounds} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts





Contrast
Increase Font
Decrease Font
Dyslexic Font